# SDR UPS06648160

- Difficulty date: August 10, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 28,166 hours, 9,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1065
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK, BS 1065, 73R, WL200, FLOOR SUPPORT HAS CORROSION AT FASTENER HOLE.  REPAIRED FLOOR SUPPORT IAW GOODRICH ENGINEERING REPAIR NR 06-2727 UPS RAA 767-53-20030 DTD 09AUG06.
